MathSciNet Relay Station
MathSciNet bibliographic data
MR1422752 (97m:90096) 90C48 (49K27 65K10)
Lemaire, B. An asymptotical variational principle associated with the steepest descent method for a convex function. J. Convex Anal. 3 (1996), no. 1, 63–70.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement